advertisement
Question
Posted by: TTC | 2011/03/01

Trying to Conceive after stopping Pill

Hi

i used to be on triphasil for a year
started in Jan 2009 and stopped in Mar 2010
Since then i''ve been trying to conceive..with no luck yet

My cycle also seemed to be irregular after stopping the pill...with period dates as follows
1 Mar 2010,31 Mar 2010,28 May 2010,4 July 2010,10 Aug 2010, 8 Sep 2010
5 Nov 2010,14 Dec 2010   15 Jan 2011. (period last 6-7 days)

In Feb 2011 i did not get my period ,so on Fri (25 Feb) i took a HPT which was negative.On the 23 Feb when i went to the toilet and wiped myself there was a big blob of discharge,clear yet sticky.Almost the size of a 50c coin.

For the past week and a half i''ve been getting very wet ,(underwear is wet ,watery substance) which gets very incomfortable.

What can be wrong with my cycle?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear TTC

It appear that your cycle is somewhat irregular for some parts of this last year which means that you may be ovulating some months and occasionally when you skip a month you may not be ovulating. I would advise you to visit your gynaecologist so that he can ascertain whether there are any other causes that maybe present that are causing this irregular menstruation. There are medications available to regulate your period and to ensure ovulation takes place.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2011/03/09

Dear TTC

It appear that your cycle is somewhat irregular for some parts of this last year which means that you may be ovulating some months and occasionally when you skip a month you may not be ovulating. I would advise you to visit your gynaecologist so that he can ascertain whether there are any other causes that maybe present that are causing this irregular menstruation. There are medications available to regulate your period and to ensure ovulation takes place.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement